# SDR ASAA2014032407308

- Difficulty date: March 24, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 25,132 hours, 7,512 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 32902061
- Part serial: 3915
- Condition: Failed
- Location: Cabin Temp
- Part time: 25,141 hours, 7,517 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO COOL AFT CABIN SUFFICIENTLY WITH BOTH FWD CABIN, AFT CABIN TEMP SELECTORS IN FULL COLD POSITIONS.  ON GROUND SUPPLY DUCT TEMP FWD AFT 28C IN FLT 20C ALL INDICATIONS NORMAL NO ASSOCIATED LIGHTS LT PACK, TEMP 6C, RT PACK TEMP 40C THROUGHOUT FLIGHT.  ACFT  R & R RT ACM IAW MM 21-51-04.  NEW ACM WILL NOT RUN.  R & R ACM AGAIN IAW MM 21-51-04 AND STILL WILL NOT RUN, SWAPED TEMP CONTROLLERS & RT PACK OPS NORMAL & LT PACK NOW HAS SAME ISSUE.  PROBLEM FOLLOWED THE CONTROLLER, SWAPPED CONTROLLERS BACK. REMOVED AND INSTALLED NEW NR 2 ZONE TEMP CONTROLLER REF 21-61-20-000-801. PERFORMED INSTALL TEST IAW SAME SYS CKS NORMAL.  NO FAULTS LOGGED.
